Related Questions

I am taking Accutane for two months now. Recently I am spitting blood coming from my throat. Is it normal?

Maybe. Accutane can and does cause dryness of the nasal mucosa. This can cause irritation and possibly easy bleeding. If this happens farther back in the nose then you could get a slight amount of blood in the back of your throat. This could show up when you spit. However, i really think you should have your dermatologist take a look. Read more...

Hi, is it normal to be spitting blood after extraction of impacted wisdom [email protected] under general anesthetic 4days later, thanks x?

Depends... . It really depends how much blood. If it's just a small amount, it can appear to be a lot when it mixes with the saliva. It will generally be pinkish to red, but should not be a great amount. If your mouth is filling up with dark or bright red old and you cannot stop this with pressure you should be seen by your surgeon right away. Read more...